MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN
Model Number 07K68-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported falsely depressed architect cea results on one patient.The results provided were: (b)(6) day 1 architect=9ng/ml/ roche = 23ng/ml; day 2 arch = 19.9ng/ml / roche = 23ng/ml.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets found no other complaints for lot 09599fn00, and no trends were identified for the issue for the product.Return testing was not completed as returns were not available.Customer field data was used to assess the performance of the architect cea assay using world wide data through abbottlink.The median population result for lot 09599fn00 is comparable with all other lots in the field and falls within established baselines, confirming no systemic issue for the lot.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.A result log from the customer's instrument, serial number (b)(4), was reviewed for cea patient test data, showing a result of 19.9ng/ml was obtained for (b)(4)on (b)(6) 2020.However, a result of 9ng/ml could not be found for this sid.The review did identify the sid had been tested on (b)(6) 2020, with a result of 19.4 ng/ml, which is consistent with the result of 19.9ng/ml generated on (b)(6) 2020.Based on the investigation no product deficiency was identified for the architect cea reagent, lot 09599fn00.

Brand Name
ARCHITECT CEA
Common Device Name
CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
diagnostics division
sligo NA
EI  NA
MDR Report Key9793537
Report Number3008344661-2020-00021
Device Sequence Number2185280
Product Code DHX
UDI-Device Identifier00380740014575
UDI-Public00380740014575
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2021
Device Model Number07K68-27
Device Catalogue Number07K68-27
Device Lot Number09599FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LN 03M74-02,; ARCHITECT I2000SR ANALYZER, LN 03M74-02,; SERIAL # (B)(4); SERIAL # (B)(4)